# SDR RRXA991426

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support
- Condition: Damaged
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, REMOVED AND REPLACED FLAP LINK SUPPORT ASSY AT STA 339.723 LEFT AND RIGHT POSITIONS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED FLAP LINK SUPPORT ASSY IAW DC8 M/M 27-51-12 AND IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JULY 14, 1999.
